Advertisement

Algebra and Logic

, Volume 58, Issue 2, pp 123–136 | Cite as

Structure of Quasivariety Lattices. II. Undecidable Problems

  • A. V. KravchenkoEmail author
  • A. M. Nurakunov
  • M. V. Schwidefsky
Article
  • 9 Downloads

Sufficient conditions are specified under which a quasivariety contains continuum many subquasivarieties having an independent quasi-equational basis but for which the quasiequational theory and the finite membership problem are undecidable. A number of applications are presented.

Keywords

quasi-identity quasivariety membership problem undecidable theory independent basis Q-universality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. V. Kravchenko, A. M. Nurakunov, and M. V. Schwidefsky, “Structure of quasivariety lattices. II. Independent axiomatizability,” Algebra and Logic, 57, No. 6, 445-462 (2018).MathSciNetCrossRefGoogle Scholar
  2. 2.
    A. Basheyeva, A. M. Nurakunov, M. V. Schwidefsky, and A. Zamojska-Dzienio, “Lattices of subclasses. III,” Sib. El. Mat. Izv., 14, 252-263 (2017); http://semr.math.nsc.ru/v14/p252-263.pdf.MathSciNetzbMATHGoogle Scholar
  3. 3.
    A. I. Mal’tsev, Algebraic Systems [in Russian], Nauka, Moscow (1970).Google Scholar
  4. 4.
    W. Dziobiak, “Selected topics in quasivarieties of algebraic systems,” manuscript of the lecture notes delivered at the Workshop on Comput. Algebra and Appl. to Semigroup Theory (the Center of Algebra of Lisbon Univ., Portugal, November 17-21, 1997).Google Scholar
  5. 5.
    V. A. Gorbunov, Algebraic Theory of Quasivarieties, Sib. School Alg. Log. [in Russian], Nauch. Kniga, Novosibirsk (1999).Google Scholar
  6. 6.
    S. S. Goncharov and Yu. L. Ershov, Constructive Models, Sib. School Alg. Log. [in Russian], Nauch. Kniga, Novosibirsk (1996).Google Scholar
  7. 7.
    V. K. Kartashov, “Quasivarieties of unary algebras with a finite number of cycles,” Algebra and Logic, 19, No. 2, 106-120 (1980).CrossRefzbMATHGoogle Scholar
  8. 8.
    S. V. Sizyĭ, “Quasivarieties of graphs,” Sib. Math. J., 35, No. 4, 783-794 (1994).MathSciNetCrossRefGoogle Scholar
  9. 9.
    V. A. Gorbunov, “Covers in lattices of quasivarieties and independent axiomatizability,” Algebra and Logic, 16, No. 5, 340-369 (1977).CrossRefzbMATHGoogle Scholar
  10. 10.
    V. Yu. Popov, “On independently partitionable systems of quasi-identities,” Izv. Ural. Gos. Univ., Mat. Mekh. Komp. Nauki, No. 36, 139-144 (2005).MathSciNetzbMATHGoogle Scholar
  11. 11.
    A. V. Kravchenko, “The lattice complexity of quasivarieties of graphs and endographs,” Algebra and Logic, 36, No. 3, 164-168 (1997).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    M. E. Adams and W. Dziobiak, “Q-universal quasivarieties of algebras,” Proc. Am. Math. Soc., 120, No. 4, 1053-1059 (1994).MathSciNetzbMATHGoogle Scholar
  13. 13.
    M. S. Sheremet, “Quasivarieties of Cantor algebras,” Alg. Univ., 46, Nos. 1/2, 193-201 (2001).MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    A. M. Nurakunov, “Quasivariety lattices of pointed Abelian groups,” Algebra and Logic, 53, No. 3, 238-257 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    R. Freese, “Projective geometries as projective modular lattices,” Trans. Am. Math. Soc., 251, No. 2, 329-342 (1979).MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    G. Grätzer, General Lattice Theory, Academie-Verlag, Berlin (1978).CrossRefzbMATHGoogle Scholar
  17. 17.
    M. E. Adams and W. Dziobiak, “Finite-to-finite universal quasivarieties are Q-universal, Alg. Univ., 46, Nos. 1/2, 253-283 (2001).Google Scholar
  18. 18.
    P. Goralčík, V. Koubek, and J. Sichler, “Universal varieties of (0, 1)-lattices,” Can. J. Math., 42, No. 3, 470-490 (1990).MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    M. E. Adams and W. Dziobiak, “The lattice of quasivarieties of undirected graphs,” Alg. Univ., 47, No. 1, 7-11 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    A. V. Kravchenko, “Q-universal quasivarieties of graphs,” Algebra and Logic, 41, No. 3, 173–181 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    W. Dziobiak, “Quasivarieties of Sugihara semilattices with involution,” Algebra and Logic, 39, No. 1, 26-36 (2000).MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    M. E. Adams, V. Koubek, and J. Sichler, “Homomorphisms and endomorphisms of distributive lattices,” Houston J. Math., 11, 129-145 (1985).MathSciNetzbMATHGoogle Scholar
  23. 23.
    A. V. Kravchenko and A. V. Yakovlev, “Quasivarieties of graphs and independent axiomatizability,” Mat. Trudy, 20, No. 2, 80-89 (2017).zbMATHGoogle Scholar
  24. 24.
    A. V. Kravchenko, A. M. Nurakunov, and M. V. Schwidefsky, “Quasi-equational bases of differential groupoids and unary algebras,” Sib. El. Mat. Izv., 14, 1330-1337 (2017); http://semr.math.nsc.ru/v14/p1330-1337.pdf.MathSciNetzbMATHGoogle Scholar
  25. 25.
    A. V. Kravchenko, “Complexity of quasivariety lattices for varieties of unary algebras. II,” Sib. El. Mat. Izv., 13, 388-394 (2016); http://semr.math.nsc.ru/v13/p388-394.pdf.zbMATHGoogle Scholar
  26. 26.
    A. Romanowska and J. D. Smith, Modes, World Scientific, Singapore (2002).CrossRefzbMATHGoogle Scholar
  27. 27.
    A. V. Kravchenko, “Complexity of quasivariety lattices for varieties of unary algebras,” Mat. Trudy, 4, No. 2, 113-127 (2001)MathSciNetzbMATHGoogle Scholar
  28. 28.
    L. V. Shabunin, “The embedding theorem for Cantor varieties,” Algebra and Logic, 40, No. 3, 194-204 (2001).MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    A. V. Kravchenko, “Complexity for quasivariety lattices for varieties of differential groupoids,” Mat. Trudy, 12, No. 1, 26-39 (2009).MathSciNetzbMATHGoogle Scholar
  30. 30.
    M. V. Schwidefsky, “On complexity of quasivariety lattices,” Algebra and Logic, 54, No. 3, 245-257 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    A. M. Nurakunov, “Unreasonable lattices of quasivarieties,” Int. J. Alg. Comput., 22, No. 3, Paper No. 1250006 (2012).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • A. V. Kravchenko
    • 1
    • 2
    • 3
    • 4
    Email author
  • A. M. Nurakunov
    • 5
  • M. V. Schwidefsky
    • 5
  1. 1.Sobolev Institute of MathematicsNovosibirskRussia
  2. 2.Novosibirsk State UniversityNovosibirskRussia
  3. 3.Siberian Institute of ManagementNovosibirskRussia
  4. 4.Novosibirsk State Technical UniversityNovosibirskRussia
  5. 5.Institute of MathematicsNational Academy of Science of the Kyrgyz RepublicBishkekKyrgyzstan

Personalised recommendations